Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 26, NWS Hastings, NE

September 15, 20166 counties in Nebraska

NWS Hastings, NE issued this flash flood warning at Sep 15, 2016, 10:39 PM CDT for 6 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2016, 10:39 PM CDT (03:39 UTC)
Expired
Sep 16, 2016, 4:30 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Buffalo County, NE, Hall County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2247 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2247 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.5
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS53 KGID 160339
FFWGID
NEC019-079-093-121-125-163-160930-
/O.NEW.KGID.FF.W.0026.160916T0339Z-160916T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1039 PM CDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  CENTRAL HOWARD COUNTY IN CENTRAL NEBRASKA...
  NORTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  NANCE COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
  NORTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA...

* UNTIL 430 AM CDT

* AT 1035 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN OF 2 TO 4 INCHES ACROSS THE WARNED AREA. FLASH FLOODING
  IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ST. PAUL...FULLERTON...GENOA...PALMER...DANNEBROG...HOWARD CITY...
  CUSHING AND BOELUS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4140 9770 4139 9770 4133 9791 4122 9822
      4103 9854 4092 9887 4105 9891 4118 9857
      4135 9840 4151 9792 4151 9789 4152 9789
      4153 9787 4153 9771

$$

WESELY
2 follow-up statements
197 
WGUS73 KGID 160727
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
227 AM CDT FRI SEP 16 2016

NEC019-079-093-121-125-163-160930-
/O.CON.KGID.FF.W.0026.000000T0000Z-160916T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-HOWARD NE-HALL NE-NANCE NE-SHERMAN NE-MERRICK NE-
227 AM CDT FRI SEP 16 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHEASTERN BUFFALO...CENTRAL HOWARD...NORTHWESTERN HALL...NANCE...
SOUTHEASTERN SHERMAN AND NORTHWESTERN MERRICK COUNTIES...

AT 215 AM CDT...DOPPLER RADAR INDICATED EARLIER THUNDERSTORMS HAD
PRODUCED HEAVY RAINFALL ON THE ORDER OF 2 TO 5 INCHES ACROSS THE
WARNED AREA. FLASH FLOODING IS EXPECTED.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SWEET
CREEK...DRY CREEK...OAK CREEK...SPRING CREEK...ROCK
CREEK...COTTONWOOD CREEK...HORSE CREEK...TIMBER CREEK...PLUM
CREEK...SKEEDEE CREEK...AND BEAVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4140 9770 4139 9770 4133 9791 4122 9822
      4103 9854 4092 9887 4105 9891 4118 9857
      4135 9840 4151 9792 4151 9789 4152 9789
      4153 9787 4153 9771

$$

WESELY
107 
WGUS73 KGID 160926
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 AM CDT FRI SEP 16 2016

NEC019-079-093-121-125-163-160934-
/O.EXP.KGID.FF.W.0026.000000T0000Z-160916T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-HOWARD NE-HALL NE-NANCE NE-SHERMAN NE-MERRICK NE-
426 AM CDT FRI SEP 16 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN BUFFALO...CENTRAL
HOWARD...NORTHWESTERN HALL...NANCE...SOUTHEASTERN SHERMAN AND
NORTHWESTERN MERRICK COUNTIES WILL EXPIRE AT 430 AM CDT...

FLOOD WATERS HAVE RECEDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

LAT...LON 4140 9770 4139 9770 4133 9791 4122 9822
      4103 9854 4092 9887 4105 9891 4118 9857
      4135 9840 4151 9792 4151 9789 4152 9789
      4153 9787 4153 9771

$$

WESELY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 6:23 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Sep 15, 6:23 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
623 PM CDT THU SEP 15 2016

.SHORT TERM...(This evening through Friday)
Issued at 303 PM CDT Thu Sep 15 2016

The forecast centers around thunderstorms and the severe weather
potential this evening and tonight. An upper low pressure system was
moving east of the Rockies, lifting toward the Dakotas with a lead
wave moving out of Wyoming into Nebraska. At the surface, low
pressure was centered in western North Dakota with the surface
trough and cold frontal boundary extending to the south through
western Nebraska and Kansas.

Cloud cover was prevalent across the majority of our cwa, with
our southern zones the exception where clouds have begun to
break. Looking for storm initiation to occur in western Kansas
heading late this afternoon with the storms tracking northeast
into our western counties this evening, with convection becoming
more widespread heading into tonight across our cwa in increasing
dynamics as the upper system moves into the Dakotas and the
associated cold frontal boundary advances across the Central
Plains.

Instability parameters indicate instability in the 2000 to 2500 j/kg
range with increasing shear of 30kts or so and the potential remains
for strong to severe storms with large hail and damaging winds the
primary hazards. Also have a concern for the potential for heavy
rain in the moisture rich atmosphere with surface dewpoints in the
mid and upper 60s and precipitable water values 175 percent of
normal around an inch and half. Good rainfall rates and amounts are
possible which could lead to localized flooding.

The overnight period is looking very wet with convection lasting
through the night, with the precipitation moving out early Friday.
High presure builds southeast behind the front Friday with dry and
seasonal conditions forecast with more prevalent sunshine.

.LONG TERM...(Friday night through Thursday)
Issued at 303 PM CDT Thu Sep 15 2016

The weekend period is shaping up to be nice weatherwise in fairly
zonal but progressive flow behind the departing upper trough. There
is a weak shortwave which translates across the plains which may
generate light precipitation late Saturday, but there are still
model differences with this next wave and prefer to go with a dry
forecast than blanket low pops.  A southern plains upper ridge axis
expands north early next bringing a warming trend in temps, then
flow transitions southwest around the middle of the week as a
couple of Pacific troughs move onshore bringing intermittent
chances for storms.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday evening)
Issued at 623 PM CDT Thu Sep 15 2016

Confidence is fairly high that VFR ceiling/visibility will prevail
through the vast majority of the period. The paramount concern is
a chance of thunderstorms...potentially severe...affecting either
terminal mainly during the 01z-09z time frame this
evening/tonight. Attempted to highlight the main period of concern
with a TEMPO group running from 02-06z at KGRI and 01-05z at KEAR.
Should a storm directly affect the terminal, large hail and
severe-criteria wind gusts cannot be ruled out. Otherwise, there
appears to be an outside chance for at least a brief MVFR ceiling
behind a passing weak cold front overnight, but for now have only
"hinted" at this with a scattered MVFR cloud mention. Otherwise,
confidence is fairly high that the latter half of the period
(Friday daytime) is rain-free with only scattered VFR clouds.
Aside from any possible enhanced thunderstorm winds, surface winds
are expected to average under 12kt through the period, initially
southerly to variable in direction right away this evening, and
then eventually becoming more established from the northwest
behind the passing front.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Fay
LONG TERM...Fay
AVIATION...Pfannkuch
Hazardous weather outlook, Sep 15, 2:46 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
246 PM CDT THU SEP 15 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
246 PM CDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT HOURS. THE
PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE HAIL NEAR THE SIZE
OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH. HEAVY RAINFALL
MAY ALSO ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING FOR LOCATIONS EAST
OF A LINE FROM OSBORNE KANSAS TO GENEVA NEBRASKA. THUNDERSTORMS
ARE ALSO POSSIBLE TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND INTO THE
OVERNIGHT HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Sep 15, 9:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
953 PM CDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     9 NW RED CLOUD          40.18N 98.64W
09/15/2016  M68 MPH          WEBSTER            NE   MESONET

            PEAK GUST VIA PERSONAL WEATHER STATION

&&

PFANNKUCH
Special weather statement, Sep 15, 9:56 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CDT THU SEP 15 2016

KSZ005-006-017-018-160345-
ROOKS KS-OSBORNE KS-PHILLIPS KS-SMITH KS-
956 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSBORNE...ROOKS...
SOUTHEASTERN PHILLIPS AND SMITH COUNTIES UNTIL 1045 PM CDT...

AT 956 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF INAVALE TO NEAR CEDAR TO NEAR
ZURICH. MOVEMENT WAS EAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...PLAINVILLE...SMITH CENTER...OSBORNE...STOCKTON...
DOWNS...KENSINGTON...NATOMA...PALCO...AGRA...LEBANON...KIRWIN...
WOODSTON...DAMAR...GAYLORD...PORTIS...ALTON...ZURICH...
GLADE AND ATHOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 3913 9960 3957 9961 3999 9917 4000 9850
      3957 9849 3913 9898
TIME...MOT...LOC 0256Z 273DEG 29KT 4000 9863 3963 9890 3918 9951

ADP
Local storm report, Sep 15, 9:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
959 PM CDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             5 E BOELUS              41.08N 98.62W
09/15/2016  M0.88 INCH       HOWARD             NE   TRAINED SPOTTER

            PEA TO NICKLE SIZED HAIL WINDS GUSTED TO 15 TO 20MPH.

&&

PBEDA
Special weather statement, Sep 15, 10:06 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT THU SEP 15 2016

NEZ041-046>048-061-062-160345-
HOWARD NE-MERRICK NE-NANCE NE-HALL NE-SHERMAN NE-BUFFALO NE-
1006 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUFFALO...HOWARD...
NORTHWESTERN HALL...NANCE...SOUTHEASTERN SHERMAN AND NORTHERN MERRICK
COUNTIES UNTIL 1045 PM CDT...

AT 1004 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MONROE TO NEAR PALMER TO NEAR
RAVENNA. THE LINE OF STORMS ITSELF WAS NEARLY STATIONARY.

PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN
LOCALIZED AREAS WITHIN THIS LINE...ALONG WITH HEAVY RAINFALL
POTENTIALLY IN EXCESS OF 1.50 INCHES IN A SHORT TIME.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...FULLERTON...GENOA...CAIRO...PALMER...DANNEBROG...ELBA...
HOWARD CITY...BELGRADE...FARWELL...ROCKVILLE...CUSHING AND BOELUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4112 9831 4092 9882 4115 9897 4139 9835
      4140 9829 4142 9829 4148 9813 4148 9810
      4150 9809 4150 9804 4151 9804 4151 9789
      4153 9788 4153 9771 4140 9770 4139 9760
      4135 9760
TIME...MOT...LOC 0304Z 234DEG 20KT 4151 9763 4125 9827 4103 9882

PFANNKUCH
Special weather statement, Sep 15, 10:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT THU SEP 15 2016

KSZ006-007-018-019-160415-
JEWELL KS-OSBORNE KS-MITCHELL KS-SMITH KS-
1027 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL...OSBORNE...JEWELL AND
EASTERN SMITH COUNTIES UNTIL 1115 PM CDT...

AT 1027 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR BOSTWICK TO NEAR IONIA TO NATOMA.
MOVEMENT WAS EAST AT 40 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BELOIT...OSBORNE...DOWNS...MANKATO...CAWKER CITY...GLEN ELDER...
JEWELL...NATOMA...LEBANON...TIPTON...BURR OAK...PORTIS...ESBON...
ASHERVILLE...FORMOSO...SIMPSON...IONIA...RANDALL...
HUNTER AND SCOTTSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 3962 9885 4000 9861 4000 9793 3922 9793
      3922 9849 3913 9849 3913 9905
TIME...MOT...LOC 0327Z 261DEG 35KT 3999 9815 3959 9839 3918 9902

ADP
Special weather statement, Sep 15, 10:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1031 PM CDT THU SEP 15 2016

NEZ047>049-062>064-075>077-085>087-160415-
HOWARD NE-MERRICK NE-FILLMORE NE-CLAY NE-THAYER NE-YORK NE-HALL NE-
POLK NE-HAMILTON NE-WEBSTER NE-ADAMS NE-NUCKOLLS NE-
1031 PM CDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NUCKOLLS...SOUTHEASTERN HOWARD...
CLAY...HAMILTON...EASTERN HALL...YORK...FILLMORE...THAYER...POLK...
WEBSTER...SOUTHERN MERRICK AND EASTERN ADAMS COUNTIES UNTIL 1115 PM
CDT...

AT 1028 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CHAPMAN TO 6 MILES SOUTHEAST OF
CLAY CENTER TO NEAR SUPERIOR. MOVEMENT WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WINDS AS HIGH AS 40 TO 50 MPH WILL BE POSSIBLE
IN PARTS OF THE ADVISORY AREA WITH THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...YORK...AURORA...CENTRAL CITY...GENEVA...
SUPERIOR...HEBRON...SUTTON...STROMSBURG...RED CLOUD...HARVARD...
HENDERSON...BLUE HILL...OSCEOLA...DONIPHAN...CLAY CENTER...DESHLER...
SHELBY AND ALDA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 305 AND 365.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4000 9737 4001 9873 4046 9844 4102 9858
      4139 9737
TIME...MOT...LOC 0328Z 266DEG 40KT 4101 9821 4047 9795 4004 9800

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:03 PM CDTSpecial Weather StatementGIDDawson27 min
Sep 15, 8:06 PM CDTSpecial Weather StatementGIDFurnas24 min
Sep 15, 8:11 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson49 min
Sep 15, 8:23 PM CDTSpecial Weather StatementGIDHarlan37 min
Sep 15, 8:34 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan41 min
Sep 15, 8:37 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson23 min
Sep 15, 8:56 PM CDTSevere Thunderstorm WarningGIDBuffalo49 min
Sep 15, 8:59 PM CDTSevere Thunderstorm WarningGIDDawson31 min
Sep 15, 9:04 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Webster41 min
Sep 15, 9:06 PM CDTSpecial Weather StatementGIDDawson, Gosper24 min
Sep 15, 9:19 PM CDTSpecial Weather StatementGIDSherman41 min
Sep 15, 9:22 PM CDTSpecial Weather StatementGIDHoward, Nance38 min
Sep 15, 9:30 PM CDTSevere Thunderstorm WarningGIDNance19 min
Sep 15, 9:43 PM CDTSpecial Weather StatementGIDBuffalo47 min
Sep 15, 9:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Nuckolls, Webster45 min
Sep 15, 10:06 PM CDTSpecial Weather StatementGIDHoward, Nance39 min
Sep 15, 10:31 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hall, Hamilton, Merrick, Nuckolls and 4 more44 min
Sep 15, 11:14 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more31 min

Nearby

Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.